# SDR SWIA200719006

- Difficulty date: December 30, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 12,928 hours, 11,275 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303314
- Part serial: 02277H7295
- Condition: Cracked
- Location: Cockpit
- Part time: 6 hours, 3 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6615 - RIGHT WINDSHIELD SHATTERED AT FL340.  REPLACED SIDE WINDSHIELD IAW CRJ MM 56-11-01.
